| Model Number |
SN6AD1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Retinal Detachment (2047); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had detached retina in one of the eye.The eye doctor suggested laser correction.The patient wishes to see without glasses and had no other issue.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).